| Catalog Number |
UM-04018 |
| Medical Device Problem Codes |
Unraveled Material (1664); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: guidewire passed through needle , it got stuck and then the needle and guidewire were removed together.When removed the wire was unravelled.The issue was identified during use on patient but there was no reported patient harm or consequence.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
Additional Manufacturer Narrative
Qn# (b)(4).In section d provided the full udi # **udi related data quality updates only.**.
Event or Problem Description
It was reported that: guidewire passed through needle, it got stuck and then the needle and guidewire were removed together.When removed the wire was unravelled.The issue was identified during use on patient but there was no reported patient harm or consequence.